# SDR AALA20140830002

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 41,596 hours, 20,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5961526513
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED AFTER TAKEOFF.  LIGHT WENT OUT WHEN POWER WAS REDUCED TO IDLE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND DUCT FAILED AT MOVABLE JOINT AREA.  REPLACED DUCT ASSEMBLY ON RT SYS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
